MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF LNR 28X50-52 20 DEG SZ E; PROSTHSS,HIP,SEMICNSTRND,METALPOLYMER,POROUSUNCMNTD

SMITH & NEPHEW, INC. REF LNR 28X50-52 20 DEG SZ E; PROSTHSS,HIP,SEMICNSTRND,METALPOLYMER,POROUSUNCMNTD
Catalog Number 71742850
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); No Information (3190)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that unspecified medical interventions were performed due to patient blood pressure drop and increased heart rate at the end of the surgery.The patient returned to stable condition and sent to pacu.The surgeon stated there was a surgical delay of 30 minutes due to the liner not locking.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Please see attached file for our results of investigation.(b)(4).

Brand Name
REF LNR 28X50-52 20 DEG SZ E
Common Device Name
PROSTHSS,HIP,SEMICNSTRND,METALPOLYMER,POROUSUNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6974791
Report Number1020279-2017-00906
Device Sequence Number16423383
Product Code LPH
UDI-Device Identifier03596010232267
UDI-Public03596010232267
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K932755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71742850
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR